# SDR CA970815004

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH6PO360CC
- Condition: Leaking
- Location: B Hyd Sys
- Component: Boeing, BACH6PO360CC
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI 'B' HYDRAULIC SYSTEM LOW PRESSURE LIGHT ON AND FLUID QUANTITY DROPPED TO 1.5 GALLONS. 'B' PUMPS TURNED OFF. EXTERNAL OBSERVER REPORTED MASSIVE LEAK. NR1 BRAKE LINE LEAKING. REPLACED.
